# SDR IPXA2018031627524

- Difficulty date: March 16, 2018
- Submitted: March 19, 2018
- Operation: Air carrier
- Aircraft: N422UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25324
- Aircraft time: 28,364 hours, 18,898 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Evas Unit
- Part number: 107STC05P
- Part serial: 0068Y05P
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S EVAS BLOWER INOPERATIVE IAW TC 25-069-00.   REPLACED THE CAPTAIN'S EVAS IAW AMM 25-64-00.
